# SDR USAA920081912

- Difficulty date: October 19, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 57,877 hours, 35,860 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT RON MAJOR REPAIR NR 4371427 4 CRACKS ON LT VERTICAL BEAM AT 178 BULKHEAD BL17L, BETWEEN WL234 TO WL225.  REPAIRED LT VERTICAL BEAM AT 178 BULKHEAD BL17L, BETWEEN WL234 TO WL225 IAW B737 SRM 53-10-08.
